# SDR SWIA201541247

- Difficulty date: May 18, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 29,437 hours, 17,569 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER INBD CASCADE CRACKED.  REPAIRED CRACK IN LT ENGINE LOWER INBD CASCADE IAW STS EA. PERFORMED  FUNCTIIONAL TEST OF THE THRUST REVERSER IAW AMM FUNCTIONAL TEST GOOD.
